# SDR AT0000492

- Difficulty date: August 12, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER LOWER SURFACE APPROX XHS 104 DENTED.   HFEC INSPECTED RIGHT HORIZONTAL STAB LOWER SURFACE.   IAW DC9 SRM PT06.  NO CRACKS NOTED.  REO-L00263 NOTES DENTS ACCEPTABLE FOR STRENGTH AS IS WITH NO REPAIR REQUIRED, NO SPECIAL REPETITIVE INSPECTIONS REQUIRED.
